# SDR AALA982241

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49173
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 72C06349
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT SIGN ON FORWARD SIDE OF CLASS DIVIDER IS MISSING REFERENCE CARD 0801.  INSTALLED EMERGENCY EXIT SIGN ON FORWARD SIDE OF CLASS DIVIDER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
